# SDR FDEA202112190147

- Difficulty date: December 19, 2021
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 31,857 hours, 17,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321430
- Part serial: 120148
- Condition: Inoperative
- Location: N/A
- Part time: 3,356 hours, 2,038 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  682     33-50  0400     19DEC21  MEM  FACT  U  EMERGENCY LIGHTS NOT WORKING.   R/I  19DEC21 20:26   MEM U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: AD-3214-30                          POS: 3  SRL: 120148                    TAG NBR: 28H905  ON  MPN: AD-3214-31           CPN: 3310373  SRL: 278291                    TAG NBR: J58300  FACT 19DEC21 20:26   MEM U  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY  BATTERY 29WL REF AMM 33-51-14-04. OPS CHECKS GOOD.  A/C OK FOR SERVICE.
